# SDR DALA2025011600371

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Frozen
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0762799) L-1 DOOR CENTERING GUIDE ROLLER IS FROZEN (DOES NOT ROTATE). REMOVED AND REPLACED L-1 DOOR CENTERING GUIDE ROLLER IAW B737 AMM 52-11-00-820-801. STEP T ADJUSTMENT GOOD.
